Vector ultrametric spaces and a fixed point theorem for correspondences

Document Type : Research Paper


Faculty of Mathematics, K.N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran


In this paper, vector ultrametric spaces are introduced and a fixed point theorem is given for correspondences. Our main result generalizes a known theorem in ordinary ultrametric spaces.


Volume 7, Issue 1 - Serial Number 1
January 2016
Pages 147-153
  • Receive Date: 30 November 2014
  • Revise Date: 26 June 2015
  • Accept Date: 06 October 2015